| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -12.5/2.0/077 (sphere/cylinder/axis), implantable collamer lens was inserted and removed.Lens was too large, replaced with another lens.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H3- device evaluation : lens was returned in liquid, inside microcentrifuge vial.Visual inspection found a haptic and the optic torn.Claim# (b)(4).